MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4, UHMWPE PS, FIXED, H= 12 MM

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4, UHMWPE PS, FIXED, H= 12 MM
Model Number 880-213/12
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Rupture (2208); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the surgery, after implanting the tibial component, the surgeon tried to insert the poly component which struggled to enter, and above all, did not fix with the classic snap.Thinking that the pe was faulty, he opened a second identical one, but the problem repeated itself.Not knowing what to do, nobody of us was in the operating room, a third component of a higher thickness as opened but again he had difficulty inserting the component and didn't hear the usual clacking.At this point, hoping that the insert was fixed and stable, but with some concern, the surgery was finished.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Note on exceeding the reporting deadline.Reporting deadline 29 december 2023.Reporting date 19 january 2024.This initial report is delayed due to an it security-related incident from (b)(6) 2023.Due to the incident, we did not have access to our it systems and were temporarily unable to meet our obligation to report incidents on time.The process-relevant functions have been available again since 16 january 2024.Accordingly the reports will now be submitted retrospectively.
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
During the surgery, after implanting the tibial component, the surgeon tried to insert the poly component which struggled to enter, and above all, did not fix with the classic snap.Thinking that the pe was faulty, the surgeon opened a second identical one, but the problem repeated itself.Not knowing what to do, none of us was in the or, a third component of a higher thickness was opened but again, the surgeon had difficulty inserting the component and didn't hear the usual clacking.At this point, hoping that the insert was fixed and stable, but with some concern, the surgery was finished.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4, UHMWPE PS, FIXED, H= 12 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18542324
Report Number3004371426-2024-00002
Device Sequence Number18123537
Product Code HRY
UDI-Device Identifier04026575252961
UDI-Public04026575252961
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model Number880-213/12
Device Catalogue Number880-213/12
Device Lot Number2015096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown